# SDR MEX2002116

- Difficulty date: April 18, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N491SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49150
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Pneumatic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

FLT 489 - SJD-ACA - AIRCRAFT RETURNED TO PLATFORM AS CONSEQUENCES OF HIGH TEMPERATURE IN ENGINE NR 2 (470 GRADES), ENGINE WAS STARTED WITH A PNEUMATIC POWER GETTING 380 GRADES.  DURING OVERNIGHT SERVICE WERE REPAIRED TWO PNEUMATIC LINES WITH LEAKS, TESTS WERE PERFORMED IAW MM 71-00-00.  (M)
